# SDR AALA20001751

- Difficulty date: October 24, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: 8DJ88LWX3
- Part serial: N0578
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ATL - FLT 467 - EN ROUTE ATL-DFW - DURING TAXI DETECTED SMOKE AT NR 2 FUEL FLOW INDICATOR.  GROUND INTERRUPTED RETURNED ATL GATE WITHOUT FURTHER INCIDENT.  REPLACED NR 2 FUEL FLOW INDICATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
